Propecia Received - Here we go!!! - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Member
    Join Date
    Jan 2012
    Posts
    31

    Default Propecia Received - Here we go!!!

    Ok, like many I have been thinking of taking propecia for a while now. Balding for four years and getting to the point where people will start noticing.

    So i've taken the plunge and actually now got propeica. Step 1.

    Now for the taking it bit. My main concern is:

    Making my hair worse?? Tracy please encourage.

    Second concern, but not quite so major....

    Side effects. I think ill be ok though. I have put alot worse in my body recreationally including horde tranquiliser lol. I also have a hunch that most of the people experiencing sides a probably a but paranoid. Either way, im thinking of starting taking every day. What do you guys think???

    Also, I think im gonna post here often to start with. Mainly for my own piece of mind and secondly because I would quite like if if somebody did this for me so im gonna do it for you fellow balders.

    Now just the courage to start taking.

  2. #2
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by blackhairdude View Post
    Now for the taking it bit. My main concern is:

    Making my hair worse??
    It is possible that you hair will get worse temporarily. However, if you do nothing to treat the cause of your hair loss, it will get worse anyway. If you do nothing to treat the cause of your hair loss, your hair will never improve. If your hair loss bugs you enough to talk to a doctor to get the script, you probably should try to do something about it.

  3. #3
    Senior Member
    Join Date
    Sep 2009
    Location
    Michigan
    Posts
    165

    Default

    Quote Originally Posted by blackhairdude View Post
    Ok, like many I have been thinking of taking propecia for a while now. Balding for four years and getting to the point where people will start noticing.

    So i've taken the plunge and actually now got propeica. Step 1.

    Now for the taking it bit. My main concern is:

    Making my hair worse?? Tracy please encourage.

    Second concern, but not quite so major....

    Side effects. I think ill be ok though. I have put alot worse in my body recreationally including horde tranquiliser lol. I also have a hunch that most of the people experiencing sides a probably a but paranoid. Either way, im thinking of starting taking every day. What do you guys think???

    Also, I think im gonna post here often to start with. Mainly for my own piece of mind and secondly because I would quite like if if somebody did this for me so im gonna do it for you fellow balders.

    Now just the courage to start taking.
    Try not to dwell on the side effects to much. Remember the mind is a powerful thing and can cause all kinds of havoc. I've been on Propecia for roughly a year without any side effects.

    I wish you all the success in your treatment.

  4. #4
    Junior Member
    Join Date
    Jan 2012
    Posts
    8

    Default

    Quote Originally Posted by blackhairdude View Post
    Ok, like many I have been thinking of taking propecia for a while now. Balding for four years and getting to the point where people will start noticing.

    So i've taken the plunge and actually now got propeica. Step 1.

    Now for the taking it bit. My main concern is:

    Making my hair worse?? Tracy please encourage.

    Second concern, but not quite so major....

    Side effects. I think ill be ok though. I have put alot worse in my body recreationally including horde tranquiliser lol. I also have a hunch that most of the people experiencing sides a probably a but paranoid. Either way, im thinking of starting taking every day. What do you guys think???

    Also, I think im gonna post here often to start with. Mainly for my own piece of mind and secondly because I would quite like if if somebody did this for me so im gonna do it for you fellow balders.

    Now just the courage to start taking.
    Much cheaper if you buy Proscar.....try www.proscarbaldness.com

  5. #5
    Senior Member
    Join Date
    Nov 2011
    Posts
    180

    Default

    Hey blackhairdude,

    I've been on propecia for almost 2 months now and i've not had an initital shed, as of yet. I wouldn't expect an initital shed if i get past the 3 month mark, so lets see. However, i have been feeling a couple of side effects. Whether or not these are propecia related or psychosomatic, i'm not sure.

    1) Significantly lowered libido
    2) Problems sleeping

    I got quite stressed out with my hair loss last year (and because of a failed HT and some other sh#t), and started experiencing erectile dysfunction (ED). I was CONVINCED there was something wrong with me, in terms of hormones or bloodwork. I saw an endrochronologist about it and he said there was nothing wrong with me and it was purely psychosomatic. Turns out, he was right. The days after that consultation, my ED was vastly improved. Like many guys, i've lived the majority of my life stress free, until i got into my later twenties and started to lose some hair. Also feeling anxious about meeting someone and getting married, which i guess is something single people in their late twenties start worrying about too (hopefully). Hence, stress begins.........your brain NEVER switches off and it starts affecting your body.

    Anyway, i think some people are prone to psychosomatic problems, like me. I think the lowered libido may well be related to propecia, but it might just be my mind playing tricks with me, like it did with the ED. Even if i suffer a lowered libido from propecia permantently, i'm opting to live with it rather than suffering from the stress of hair loss. If i get so stressed from hair loss that it causes me ED, i might as well keep my hair with propecia and have a slightly lowered libido.

    Good luck !! I'm sure you won't have any issues.

  6. #6
    Member
    Join Date
    Jan 2012
    Posts
    31

    Default

    Hi There and thanks for your comments.
    Im glad to see that you have realised that it is your mind giving you the sides and not the meds.
    I however am not really prone to these kind of problems. usually I dismiss sides and get annoyed at people at people who complain about them. (No Offence intended).
    The reason I am pointing this out is because I am actually experiencing a side......Possibly.
    Like I say, I am not one to complain for no reason but since taking these meds I have had a persistent chest pain. It mainly occurs when I burp. And for some reason I have alot of wind atm.
    Any ideas what this is??

  7. #7
    Senior Member
    Join Date
    Nov 2011
    Posts
    180

    Default

    Not sure about the chest pain, but i read on the propecia pamphlet that the medication can alter the liver function in some men. Your 'gas' might be caused by decreased liver function, as the liver produces bile to aid food digestion. You should have it checked out if it persists.

Similar Threads

  1. female patient received 2171 grafts by Dr. Alexander
    By Scott Alexander, MD in forum Hair Transplant Results By IAHRS Recommended Surgeons
    Replies: 1
    Last Post: 03-14-2011, 06:39 AM
  2. 44, F, Boston, Just Received Transplant From Dr. Leonard
    By BostonTransplantGal in forum Women's Hair Transplants
    Replies: 0
    Last Post: 01-13-2011, 04:17 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Is there any hope for me Norwood 6
04-11-2019 02:54 PM
by lpel
Last Post By lukp
Today 02:12 PM
FUE Vs DHI, which results are more natural?
Today 11:56 AM
by RomRav
Last Post By RomRav
Today 11:56 AM
Advanced Hair Clinics, Athens
Today 11:31 AM
by RomRav
Last Post By RomRav
Today 11:31 AM
Smile hair clinic, turkey
12-21-2018 12:13 AM
by saassaf
Last Post By RomRav
Today 10:06 AM
Adventure Games
11-30-2022 11:32 PM
by vobejoh
Last Post By tasimkhan077
Yesterday 09:46 PM